# SDR AALA20140315010

- Difficulty date: March 15, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 88,426 hours, 14,173 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR CREW REPORTED RT FUEL QTY DECREASING IN CTR TANK.  EMERGENCY DECLARED FLIGHT RETURNED LHR LANDED WITHOUT INCIDENT.  ACCOMPLISHED FIM 28-22-00-815-829 WITH NO EXTERNAL LEAKS NOTED.  FLIGHT CONTINUED TO DESTINATION.  REPLACED RT OVERRIDE PUMP & SHUT OFF SLEEVE AT MIA ON 03/15/2014.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
